Font

Aa Aa Aa

Background color

A A

Site version

Color Black and white
Drugs

Ascophen-Darnitsa

Analgesics

The drug has analgesic, antipyretic, and anti-inflammatory actions. The components of the drug have a synergistic effect.

Treatment of mild or moderate pain: headache or toothache, primary dysmenorrhea, neuralgia, myalgia, arthralgia, and also as an antipyretic in fever.

In adults, the drug is used as 1 tablet 2–3 times daily after a meal. The maximum daily dose of the drug is 6 tablets (taken as 3 doses). The treatment duration depends on the course and severity of the disease and should not be longer than 5 days if the drug is used as an analgesic, and 3 days if it is used as an antipyretic.

Do not exceed the recommended dose.

Do not take with other paracetamol-containing drugs.

Children.

The drug should not be used in children with viral diseases with hyperthermia because of the risk of developing Reye syndrome (hyperpyrexia, metabolic acidosis, neurological and psychiatric disorders, vomiting, liver failure).

Specialized edition for medical institutions and doctors.